# SDR 97ZZZM1066

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Annun Light
- Condition: Illuminated
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT FROM ANC TO BET, THE RIGHT HYDRAULIC PRESSURE ANNUNCIATOR LIGHT CAME ON.  THE CAPTAIN DID AN AIR RETURN TO ANC.  MAINTENANCE DEFERRED THE ITEM PER THE MEL.
